UM
Mathematical representation of a Chinese character and its applications
Sun X.3; Chen H.3; Yang L.2; Tang Y.Y.5
2002-09-01
Source PublicationInternational Journal of Pattern Recognition and Artificial Intelligence
ISSN02180014
Volume16Issue:6Pages:735-747
AbstractIn this paper a novel method to express Chinese characters mathematically is presented based on the knowledge of the structure of Chinese characters. Each Chinese character can be denoted by a mathematical expression in which the operands are components of Chinese characters and the operators are the location relations between the components. Five hundred five components are selected and 6 operators are defined to express all the Chinese characters successfully. These mathematical expressions of Chinese characters are simple, natural, and can be operated like the common mathematical expression of numbers. It makes Chinese information processing much simpler than before. This theory has been applied successfully in fonts automation, Chinese information transmission among different platforms and different operating systems on Internet, and knowledge discovery of the structure of Chinese characters. It can also be applied extensively to many areas such as typesetting, advertising, packing design, virtual library, network transmission pattern recognition and Chinese mobile communication.
KeywordComponent of Chinese character Data structure Knowledge Mathematical expression Operator Stroke
DOI10.1142/S0218001402001939
URLView the original
Language英語
全文获取链接
引用统计
被引频次[WOS]:14   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题University of Macau
Affiliation1.Zhuzhou Institute of Technology
2.Sun Yat-Sen University
3.National University of Defense Technology
4.Hunan University
5.Hong Kong Baptist University
推荐引用方式
GB/T 7714
Sun X.,Chen H.,Yang L.,et al. Mathematical representation of a Chinese character and its applications[J]. International Journal of Pattern Recognition and Artificial Intelligence,2002,16(6):735-747.
APA Sun X.,Chen H.,Yang L.,&Tang Y.Y..(2002).Mathematical representation of a Chinese character and its applications.International Journal of Pattern Recognition and Artificial Intelligence,16(6),735-747.
MLA Sun X.,et al."Mathematical representation of a Chinese character and its applications".International Journal of Pattern Recognition and Artificial Intelligence 16.6(2002):735-747.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Sun X.]的文章
[Chen H.]的文章
[Yang L.]的文章
Baidu academic
中相似的文章 Baidu academic
[Sun X.]的文章
[Chen H.]的文章
[Yang L.]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Sun X.]的文章
[Chen H.]的文章
[Yang L.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。